# SDR CKSA96184

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - DURING C-2 CHECK INSPECTION FOUND:  A PIT STA 560 LEFT INNER CORD LOWER SUPPORT ANGLE CRACKED IN RADIUS ABOVE STR 39.  REMOVED CRACKED ANGLE AND FABRICATED NEW ANGLE PER SRM 51-10-21.  INSTALLED NEW ANGLE PER SRM'S 51-10-02, 51-21-02 AND MM AND SRM 51-30-02.  REF M-40 86588 AD NR 86-18-01 AND CORROSION TASK CARD NR C53-110-01 TASK CARD NR 86587.
